| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Energy (1211)
| Health Effect - Clinical Codes |
No Patient Involvement (2645); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/17/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified that the event code was logged in the device's memory; however, the issue could not be duplicated during testing.Physio cleared event codes from the device's memory.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that there was an event code logged in the device's memory.The event code logged is related to a potential failure of the device to deliver defibrillation energy.There was no report of patient use associated with the reported event.
Additional Manufacturer Narrative
Physio replaced the device¿s main keypad assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Based on the information available, physio-control has determined that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description